# SDR MASA2011070703158

- Difficulty date: July 5, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 19,914 hours, 15,749 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 EMER EXIT HANDLE COVER FALLS DOWN.  RE-APPLIED VELCRO.
